# SDR GTIA2017011601746

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 20,164 hours, 9,237 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 41SG2404
- Part serial: M026279
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE IN FLIGHT PSI WENT TO 0 TO 60. LANDING WEIGHT 145,300. IAW TSM 79-33-0-810-805-A. R & R TRANSMITTER OIL PRESSURE IAW AMM 79-33-15. PERFORMED IDLE LEAK IAW AMM 71-00-00. OPS CHECKED GOOD, NO LEAK NOTED, NO FAULTS NOTED.
